# SDR AALA201907089011

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 56,294 hours, 23,561 cycles
- System (JASC): 3435 · Heads Up Display System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON TAKEOFF ROLL CAPT. HEADING WAS LOST IN HUD AND PFD CAME BACK AT 3000 FT. NO LIGHTS OR  FLAGS. MAINTENANCE ACCOMPLISHED DFCS TESTS ALL TESTS PASSED. ACCOMPLISHED HUD TEST HUD TESTS PASSED SYS OK IAW AMM 22-11-00 & AMM34-36-00.
